Advertisement

On a result of Goethals and Seidel

  • Jane W. Di Paola
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 186)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Bose, R. C., A note on the resolvability of balanced incomplete block designs. Sankhya 6 (1942) 105–110.MathSciNetzbMATHGoogle Scholar
  2. 2.
    Dembowski, P., Finite Geometries, Springer-Verlag, New York, 1968.CrossRefzbMATHGoogle Scholar
  3. 3.
    Goethals, J.M. and Seidel, J.J., Strongly regular graphs derived from combinatorial designs, Canadian J. Math. (to appear).Google Scholar
  4. 4.
    Hall, M., Jr., and Connor, W.S., An embedding theorem for balanced incomplete block designs, Canadian J. Math. 6 (1954) 35–41.MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Hall, M., Jr., Combinatorial Theory, Blaisdell, Waltham, 1967.zbMATHGoogle Scholar
  6. 6.
    Kantor, W. M., Characterizations of finite projective and affine spaces, Canadian J. Math. 21 (1969) 61–75.MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Shrikhande, S. S., On the nonexistence of affine resolvable balanced incomplete block designs, Sankhya, 11 (1951) 185–186.MathSciNetzbMATHGoogle Scholar
  8. 8.
    _____, On the dual of some balanced incomplete block designs, Biometrics, 8 (1952) 66–72.MathSciNetCrossRefGoogle Scholar
  9. 9.
    Stanton, R.G., and Kalbfleisch, J.G., Quasi-symmetric balanced incomplete block designs, J. Combinatorial Theory, 4 (1968) 391–396.MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1971

Authors and Affiliations

  • Jane W. Di Paola
    • 1
  1. 1.New York University University HeightsBronx

Personalised recommendations